# SDR IPXA2020111962562

- Difficulty date: November 3, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75582
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C RT WING FIXED LEADING EDGE SKIN SHROUD OUTBOARD OF NR 8 SLAT IS GOUGED.  REPAIRED GOUGED RT WING FIXED LEADING EDGE SKIN SHROUD BETWEEN XOS 1187-XOS 1191, IAW MD-11 SRM57-40-01, REPAIR 16, FIGURE 201. (MAJOR)
